Open Access

Weak generalized limit and ergodic theorems


Full Text

Coming Soon.





Article Information

TitleWeak generalized limit and ergodic theorems
SourceMethods Funct. Anal. Topology, Vol. 7 (2001), no. 2, 52-67
MathSciNet MR1909688
CopyrightThe Author(s) 2001 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Vadim Mogilevskii and Aleksander Revenko, Weak generalized limit and ergodic theorems, Methods Funct. Anal. Topology 7 (2001), no. 2, 52-67.


BibTex

@article {MFAT165,
    AUTHOR = {Mogilevskii, Vadim and Revenko, Aleksander},
     TITLE = {Weak generalized limit and ergodic theorems},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {7},
      YEAR = {2001},
    NUMBER = {2},
     PAGES = {52-67},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=165},
}


All Issues